Journal of Optimization Theory and Applications

, Volume 151, Issue 2, pp 418–424

Best Proximity Points for Cyclic Mappings in Ordered Metric Spaces

TECHNICAL NOTE

DOI: 10.1007/s10957-011-9818-2

Cite this article as:
Abkar, A. & Gabeleh, M. J Optim Theory Appl (2011) 151: 418. doi:10.1007/s10957-011-9818-2

Abstract

In this paper, we consider a cyclic mapping on a partially ordered complete metric space. We prove some fixed point theorems, as well as some theorems on the existence and convergence of best proximity points.

Keywords

Fixed pointBest proximity pointCyclic contraction mappingProperty UC

Copyright information

© Springer Science+Business Media, LLC 2011

Authors and Affiliations

  1. 1.Mathematics DepartmentImam Khomeini International UniversityQazvinIran